Heat flow for a class of quadratic functionals with nondiagonal principal matrix. Existence of a smooth global solution

Research output

1 Citation (Scopus)

Abstract

A class of quasilinear parabolic systems with nondiagonal principal matrices and strongly nonlinear additional terms is considered. The elliptic operator of the system has a variational structure. The existence of a global smooth solution is proved in the case of two spatial variables.

Translated title of the contributionТепловой поток для класса квадратичных функционалов с недиагональной главной матрицей. Существование глобального гладкого решения
Original languageEnglish
Pages (from-to)181-202
Number of pages22
JournalSt. Petersburg Mathematical Journal
Volume30
Issue number2
DOIs
Publication statusPublished - Feb 2019

Scopus subject areas

  • Mathematics(all)
  • Analysis
  • Applied Mathematics
  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Heat flow for a class of quadratic functionals with nondiagonal principal matrix. Existence of a smooth global solution'. Together they form a unique fingerprint.

Cite this